# SDR CA040805008

- Difficulty date: March 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,799 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 350A3321501
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A 100 HOUR INSPECTION THE TAIL ROTOR SPIDER WAS DISCONNECTED FROM THE INPUT BELLCRANK TO CHECK THE SPIDER SWASHPLATE BEARING.  NOTICED THAT THE BALL END BEARING ON THE SWASHPLATE INPUT WAS WORN OUT. ( IPC 65.20.30 FIG 1A ITEM 95 ) MEASUREMENT WITH A DIAL INDICATOR SHOWED AN AXIAL PLAY OF APPROXIMATELY 1.4MM.
